MathSciNet Relay Station
MathSciNet bibliographic data
MR225030 (37 #627) 35.97 (46.00)
Poliščuk, E. M. Equations of the Laplace and Poisson type in a function space. (Russian) Mat. Sb. (N.S.) 72 (114) 1967 261–292.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement